Skip to Content

Join the 'Vimpat' group to help and get support from people like you.

Vimpat Questions

 Clear

We found 49 questions associated with the 'Vimpat' topic.

Do anti-seizure meds cause lack of emotions?

Posted 21 Mar 2018 by rpaveleck 1 answer

I've been taking Keppra and Vimpat for epilepsy for a good year now and I now seem to have no more emotions at all. I can't smile, laugh, cry or get excited about anything any more. I was told that it may be a side effect of those meds, but I'm supposed to keep taking these meds for ...

Is there anyway to help with the side effects?

Posted 20 Jan 2018 by MelissaLangan 0 answers

I have horrible double vision and trouble walking. I’ve been on vimpat for about a month but my disease was upped to 200mg about a week ago because my seizures weren’t being controlled. I’m on keppra also. I have the side effects for hours.

Vimpat - Why is it so expensive?

Posted 16 Aug 2017 by Itznancy 1 answer

When I was working and had a more than adequate income, the vimpat cost $40.00\3 months. Now that I am retired and on a less than adequate fixed income, I have paid as much as $900.00\3 months. Please tell me how that is fair. Or, better still, please tell me how I can get vimpat for $100.00 for 3 ...

What are the side effects of three medicines together - Vimpat, Lamictal and carbazebine?

Posted 19 Sep 2017 by rosie1961 1 answer

Mine they leave me in an where I can't move for an hour. My eyes are blurry. My legs my arms and my head feel like they weigh a ton. Why?

Fycompa works but how to control the side effects?

Posted 28 Aug 2017 by browne2001 2 answers

Fycompa works but with all the bad side effects is there anything we can take or is there anything you are taking with your other meds? The epilepsy drugs I am on are Vimpat, Fycompa and topamax.

Can you cut Vimpat tablets in half?

Posted 22 Jun 2017 by AddieBelle 0 answers

Metanx - Will this keep me awake at night?

Posted 25 Mar 2017 by Brielle123 1 answer

Doctor just started me on 50 mg vimpat today , 25 mg in the morning and 25 mg 12 hours later and wants me to take Metanx at night (18 pills to see how I react first) but it says it's a lot of B12 I thought that is a stimulant that will keep you awake, then he wants me to take cerefolin NAC ...

Daughter stopped taking her vimpat for 3 to 4 weeks. She started to take it again. Is this harmful?

Posted 21 Feb 2017 by What todo 0 answers

Vimpat is seizure medicine. Daughter it's prescribed to take 500mg twice a day. I am concerned because I told her that this is very bad when She misses her doses. And made her start taking it again.

Mom take Vimpat and Keppra, she had renal cell cancer. She had the Gamma Knife in December of 2015?

Posted 1 Nov 2016 by theresafalkner 2 answers

She has doubled and blurred vision, confused, loss memory, can't walk or move her feet. And almost suicidal. Help

Does or can vimpat cause weight gain or weight loss?

Posted 3 May 2011 by ashley29 4 answers

i've just been put on a trail and I'm also taking topamax and lamictal epilepsy not control

I am coming down off a high level of Dilantin, it was at 45! I need to know what to expect?

Posted 22 Aug 2016 by Kdavis2016 1 answer

I need to know what to expect my body to be doing, how I'm gonna feel coming off this drug. I do take Vimpat also

Page 1 2 3 4 Next

Ask a Question

Further Information

Related Condition Support Groups

Seizures

Vimpat Patient Information at Drugs.com

Search this Group